Free Access
Volume 22, Number 1, January-March 2016
Page(s) 289 - 308
Published online 29 January 2016
  1. D. Arcoya, J. Carmona, T. Leonori, P.J. Martínez-Aparicio, L. Orsina and F. Petitta, Existence and nonexistence of solutions for singular quadratic quasilinear equations. J. Differ. Equ. 246 (2009) 4006–4042. [CrossRef] [Google Scholar]
  2. D. Arcoya and L. Moreno-Mérida, Multiplicity of solutions for a Dirichlet problem with a strongly singular nonlinearity. Nonlinear Analysis 95 (2014) 281–291. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Arcoya, J. Carmona and P. J. Martínez-Aparicio, Bifurcation for quasilinear elliptic singular BVP. Commun. Partial Differ. Equ. 36 (2011) 670–692. [CrossRef] [Google Scholar]
  4. P. Benilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1 theory of existence and uniqueness of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa 22 (1995) 240–273. [Google Scholar]
  5. L. Boccardo, Dirichlet problems with singular and gradient quadratic lower order terms. ESAIM: COCV 14 (2008) 411–426. [CrossRef] [EDP Sciences] [Google Scholar]
  6. L. Boccardo and J. Casado-Díaz, Some properties of solutions of some semilinear elliptic singular problems and applications to the G-convergence. Asymptotic Analysis 86 (2014) 1–15. [MathSciNet] [Google Scholar]
  7. L. Boccardo and T. Gallouët, Non-linear elliptic and parabolic equations involving measure data. J. Funct. Anal. 87 (1989) 149–169. [CrossRef] [MathSciNet] [Google Scholar]
  8. L. Boccardo and F. Murat, Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations. Nonlinear Analysis 19 (1992) 581–597. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Boccardo and L. Orsina, Semilinear elliptic equations with singular nonlinearities. Calc. Var. Partial Differ. Equ. 37 (2010) 363–380. [CrossRef] [Google Scholar]
  10. L. Boccardo, F. Murat and J.P. Puel, Existence of bounded solutions for nonlinear unilateral problems. Ann. Mat. Pura Appl. 152 (1988) 183–196. [CrossRef] [MathSciNet] [Google Scholar]
  11. H. Brezis and X. Cabré, Some simple nonlinear PDE’s without solutions. Bollettino dell’Unione Matematica Italiana Serie 8 (1998) 223–262. [Google Scholar]
  12. H. Brezis, M. Marcus and A.C. Ponce, Nonlinear elliptic equations with measures revisited. Vol. 163 of Ann. Math. Stud. Princeton University Press NJ (2007) 55–110. [Google Scholar]
  13. A. Canino, Minimax methods for singular elliptic equations with an application to a jumping problem. J. Differ. Equ. 221 (2006) 210–223. [CrossRef] [Google Scholar]
  14. A. Canino and M. Degiovanni, A variational approach to a class of singular semilinear elliptic equations. J. Convex Analysis 11 (2004) 147–162. [Google Scholar]
  15. A. Canino, M. Grandinetti and B. Sciunzi, Symmetry of solutions of some semilinear elliptic equations with singular nonlinearities. J. Differ. Equ. 255 (2013) 4437–4447. [CrossRef] [Google Scholar]
  16. G.M. Coclite and M.M. Coclite, On a Dirichlet problem in bounded domains with singular nonlinearity. Discrete Contin. Dyn. Syst. 33 (2013) 4923–4944. [CrossRef] [MathSciNet] [Google Scholar]
  17. M.G. Crandall, P.H. Rabinowitz and L. Tartar, On a dirichlet problem with a singular nonlinearity. Commun. Partial. Differ. Equ. 2 (1977) 193–222. [CrossRef] [Google Scholar]
  18. G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions of elliptic equations with general measure data. Annali della Scuola Normale Superiore di Pisa 28 (1999) 741–808. [Google Scholar]
  19. L.M. De Cave, Nonlinear elliptic equations with singular nonlinearities. Asymptotic Anal. 84 (2013) 181–195. [Google Scholar]
  20. D. Giachetti, P. J. Martínez-Aparicio and F. Murat, Elliptic equations with mild singularities: existence and homogenization. Preprint arXiv:1502.06234 (2015). [Google Scholar]
  21. D. Giachetti, P. J. Martínez-Aparicio and F. Murat, Homogenization of singular semilinear elliptic equations in domains with small holes (preprint). [Google Scholar]
  22. D. Giachetti, F. Petitta, S. Segura de Leon, A priori estimates for elliptic problems with a strongly singular gradient term and a general datum. Differ. Int. Equ. 26 (2013) 913–948. [Google Scholar]
  23. A.C. Lazer and P.J. McKenna, On a singular nonlinear elliptic boundary-value problem. Proc. Amer. Math. Soc. 111 (1991) 721–730. [CrossRef] [MathSciNet] [Google Scholar]
  24. J. Leray and J.L. Lions, Quelques résultats de Višik sur les problémes elliptiques semilinéaires par les méthodes de Minty et Browder. Bull. Soc. Math. France 93 (1965) 97–107. [MathSciNet] [Google Scholar]
  25. M. Montenegro and A.C. Ponce, The sub-supersolution method for weak solutions. Proc. Amer. Math. Soc. 136 (2008) 2429–2438. [CrossRef] [MathSciNet] [Google Scholar]
  26. A. C. Ponce, Selected problems on elliptic equations involving measures. Preprint arXiv:1204.0668v1 (2014). [Google Scholar]
  27. J. Serrin, Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964) 385–387. [Google Scholar]
  28. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du seconde ordre à coefficientes discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [CrossRef] [MathSciNet] [Google Scholar]
  29. Y. Sun and D. Zhang, The role of the power 3 for elliptic equations with negative exponents. Calc. Var. Partial Differ. Equ. 49 (2014) 909–922. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.